MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL CANNULA

FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL CANNULA
Model Number OPT314
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt currently in the process of completing our investigation.We will provide a follow up report upon cfrom pms pathway to regulatory approval.Fisher & paykel healthcare (f&p) is ompletion of our investigation.
 
Event or Problem Description
A healthcare facility in china has reported via national medical products administration (nmpa) reporting system that the tubing of an opt314 optiflow junior neonatal nasal cannula was broken during use on a patient.It was further reported that the subject cannula was replaced and there was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Please note that fisher & paykel healthcare has requested further information from the healthcare facility, and the below information was reported, the healthcare facility has reported that the opt314 optiflow junior nasal cannula was not used properly or as intended.The subject cannula was modified and connected to the rt265 circuit.It is possible that an excessive force was applied during connection, resulting in the breakage.The healthcare facility has confirmed that there was no patient consequence, and the patient was discharged from hospital.Images or videos were not retained for evaluation.Fisher & paykel healthcare has requested further information about the reported event and the healthcare facility confirmed that this reported event ((b)(4), 9611451-2025-00623) had already been reported.Hence, this is a duplicate to a previous event reported under (b)(4) with fda report number 9611451-2025-00564.The user instructions which accompany the opt314 optiflow junior nasal cannula provide the compatible circuit / tubing kits.The subject device is either compatible with rt330 optiflow¿ junior breathing circuit kit when used with mr850 or the 900pt531 tube and chamber kit (junior) when used with airvo2.
 
Event or Problem Description

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
NASAL CANNULA
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22401453
Report Number9611451-2025-00623
Device Sequence Number13210301
Product Code CAT
UDI-Device Identifier09420012432285
UDI-Public(01)09420012432285(10)2103233892(11)240712(17)270712
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOPT314
Device Catalogue NumberOPT314
Device Lot Number2103233892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RT265 - DUAL HEATED INFANT CIRCUIT KIT WITH EVAQUA
Patient SexUnknown